# SDR IPXA2021041368166

- Difficulty date: March 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH WING FIXED L/E COMPT. FORMER CRACK AT AFT END.REMOVED,FABRICATED AND REPALCED CRACKED FORMER IAW SRM 51-35-01 AND 51-31-01 (MINOR).
